# SDR SWAA2015041038348

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 66,125 hours, 53,624 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645523C
- Part serial: BN1739
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TAB DAMAGED ON THE UPPER SURFACE AT THE INBD END.  R & R TAB IAW MM.
